Alert archive / Oklahoma / Wind Advisories in 2015
Wind Advisory 9, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Sep 14, 2015, 3:51 AM CDT for 15 counties in Oklahoma. It took effect at Sep 14, 2015, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2015, 3:51 AM CDT (08:51 UTC)
- In effect from
- Sep 14, 2015, 12:00 PM CDT
- Expired
- Sep 14, 2015, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 137 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2464 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
138 WWUS74 KOUN 140851 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 351 AM CDT MON SEP 14 2015 OKZ004>006-009>011-014>017-021-022-033>035-150000- /O.NEW.KOUN.WI.Y.0009.150914T1700Z-150915T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA...ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART 351 AM CDT MON SEP 14 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING: WINDS WILL BE GUSTY THROUGHOUT THE DAY WITH THE STRONGEST WINDS EXPECTED FROM NOON THROUGH 7 PM. * WINDS: SOUTH WINDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS OVER 40 MPH. * IMPACTS: THE STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
1 follow-up statement
279 WWUS74 KOUN 142048 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 348 PM CDT MON SEP 14 2015 OKZ004>006-009>011-014>017-021-022-033>035-150000- /O.CON.KOUN.WI.Y.0009.000000T0000Z-150915T0000Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON... WATONGA...ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART 348 PM CDT MON SEP 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING: WINDS WILL BE GUSTY THROUGH THE EVENING. GUSTS ARE EXPECTED TO DIMINISH AFTER 7 PM. * WINDS: SOUTH WINDS OF 25 TO 35 MPH WILL OCCUR WITH GUSTS OVER 40 MPH. * IMPACTS: THE STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ CMS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Sep 14, 3:32 AM CDT, 19 minutes earlier.
Area forecast discussion, Sep 14, 3:32 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
332 AM CDT MON SEP 14 2015
.DISCUSSION...
WILL HAVE TO DEAL WITH SMALL MCS THIS MORNING AND MAY SEE SOME
ADDITIONAL WAA SHOWERS/THUNDERSTORMS DEVELOPMENT AS WELL. THIS
WILL LIKELY TRACK ACROSS NORTHERN HALF TO TWO-THIRDS OF THE AREA
THROUGH THE FIRST HALF OF THE DAY. OTHER CONCERN TODAY WILL BE
WITH REGARDS TO WINDS... AS DEEPER MIXING AND TIGHT PRESSURE
GRADIENT WILL RESULT IN ADVISORY LEVEL WIND SPEEDS TODAY...
ESPECIALLY ACROSS PORTIONS OF WESTERN/NORTHWESTERN OKLAHOMA. THIS
WILL ALSO LEAD TO SOME ELEVATED CONCERNS WITH REGARDS TO WILDFIRE
POTENTIAL.
AFTER TODAY WILL SEE VERY WARM... WINDY AND MAINLY DRY WEEK AS WE
REMAIN ON THE NORTHERN PERIPHERY OF UPPER LEVEL RIDGE THAT BUILDS
BACK INTO THE SOUTHERN PLAINS. BY LATE IN THE WEEK WE GET A COLD
FRONT DROPPING SOUTH INTO THE AREA. THIS WILL BRING COOLER TEMPS
AND BETTER RAIN CHANCES AS WE GET INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 88 66 88 68 / 40 0 0 0
HOBART OK 93 67 91 69 / 20 0 0 0
WICHITA FALLS TX 93 67 92 70 / 10 0 0 0
GAGE OK 94 68 92 68 / 10 0 0 10
PONCA CITY OK 87 67 88 69 / 30 0 0 0
DURANT OK 89 64 89 70 / 10 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
OKZ004>006-009>011-014>017-021-022-033>035.
TX...NONE.
&&
17/30Hazardous weather outlook, Sep 13, 11:47 AM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1147 AM CDT SUN SEP 13 2015 OKZ004>048-050>052-TXZ083>090-141015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1147 AM CDT SUN SEP 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND STORMS MAY DEVELOP ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS AGAIN THIS EVENING...WITH THE STORM CHANCES SPREADING EAST OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... ISOLATED THUNDERSTORMS MAY LINGER ACROSS CENTRAL AND EASTERN OKLAHOMA AFTER SUNRISE MONDAY...BEFORE DISSIPATING DURING THE MORNING. ALTHOUGH SEVERE WEATHER IS UNLIKELY...STRONG WIND GUSTS MAY OCCUR WITH ANY SHOWER OR THUNDERSTORM DURING THE MORNING. STORM CHANCES RETURN ON THURSDAY NIGHT AND FRIDAY AS THE NEXT COLD FRONT APPROACHES THE AREA. .WINDS... MONDAY WILL BE WINDY...ESPECIALLY OVER NORTHWEST OKLAHOMA...WHERE SOUTH TO SOUTHWEST WINDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS AROUND 40 MPH. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Sep 14, 12:26 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1226 AM CDT MON SEP 14 2015
OKZ004-005-010-011-140615-
HARPER OK-MAJOR OK-WOODS OK-WOODWARD OK-
1226 AM CDT MON SEP 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...
NORTHWESTERN MAJOR...WOODS AND NORTHEASTERN WOODWARD COUNTIES UNTIL
115 AM CDT...
AT 1223 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 9 MILES SOUTHWEST OF AETNA TO NEAR FREEDOM TO 3 MILES SOUTH OF
ALABASTER CAVERNS STATE PARK TO 8 MILES NORTHWEST OF QUINLAN TO NEAR
MOORELAND...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...WAYNOKA...FREEDOM...AVARD...ALABASTER CAVERNS
STATE PARK...QUINLAN...CAMP HOUSTON AND BOUSE JUNCTION.
LAT...LON 3700 9864 3695 9865 3678 9871 3665 9871
3640 9881 3634 9943 3650 9935 3666 9936
3692 9932 3700 9909
TIME...MOT...LOC 0523Z 244DEG 18KT 3696 9903 3681 9911 3664 9914 3654
9916 3645 9920
KURTZSpecial weather statement, Sep 14, 12:50 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1250 AM CDT MON SEP 14 2015
OKZ010-011-015-140630-
MAJOR OK-DEWEY OK-WOODWARD OK-
1250 AM CDT MON SEP 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MAJOR...NORTHERN DEWEY
AND SOUTHEASTERN WOODWARD COUNTIES UNTIL 130 AM CDT...
AT 1250 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF CHESTER...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MOORELAND...SEILING...MUTUAL...CHESTER...CESTOS...ORION...QUINLAN...
WESTERN CANTON LAKE AND BOUSE JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3646 9879 3645 9878 3644 9872 3642 9871
3641 9868 3608 9867 3606 9927 3645 9922
3649 9895
TIME...MOT...LOC 0548Z 273DEG 27KT 3631 9902
MBSSpecial weather statement, Sep 14, 1:24 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
124 AM CDT MON SEP 14 2015
OKZ005-010-011-015-017-140715-
BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-WOODWARD OK-
124 AM CDT MON SEP 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BLAINE...WESTERN
MAJOR...SOUTHEASTERN WOODS...EASTERN DEWEY AND SOUTHEASTERN WOODWARD
COUNTIES UNTIL 215 AM CDT...
AT 123 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTH OF WAYNOKA TO 6 MILES NORTH OF PUTNAM...MOVING
SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
TALOGA...WAYNOKA...SEILING...DACOMA...OAKWOOD...QUINLAN...CHESTER...
CESTOS...AVARD...ORION...NORTHWESTERN CANTON LAKE...HOPETON...HUCMAC
AND BOUSE JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3679 9854 3645 9855 3616 9863 3585 9862
3590 9917 3664 9901
TIME...MOT...LOC 0623Z 306DEG 19KT 3650 9887 3594 9895
MBSSpecial weather statement, Sep 14, 2:07 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
207 AM CDT MON SEP 14 2015
OKZ011-015>017-140745-
CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-
207 AM CDT MON SEP 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CUSTER...NORTHWESTERN BLAINE...
MAJOR AND DEWEY COUNTIES UNTIL 245 AM CDT...
AT 206 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHWEST OF CANTON LAKE TO 6 MILES WEST OF CLINTON...MOVING
SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CLINTON...FAIRVIEW...TALOGA...THOMAS...SEILING...ARAPAHO...CANTON...
RINGWOOD...CUSTER CITY...CLEO SPRINGS...BUTLER...LONGDALE...AMES...
MENO...OAKWOOD...PUTNAM...ORIENTA...ISABELLA...CANTON LAKE AND EAGLE
CITY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 56 AND 78.
LAT...LON 3630 9811 3607 9842 3547 9879 3547 9932
3616 9907 3615 9893 3632 9883 3642 9847
3646 9813
TIME...MOT...LOC 0706Z 309DEG 13KT 3611 9866 3551 9908
MBSSpecial weather statement, Sep 14, 2:42 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
242 AM CDT MON SEP 14 2015
OKZ015>018-022-023-140830-
CADDO OK-CUSTER OK-BLAINE OK-DEWEY OK-KINGFISHER OK-WASHITA OK-
242 AM CDT MON SEP 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...CUSTER...
BLAINE...EASTERN DEWEY...NORTHWESTERN KINGFISHER AND NORTHEASTERN
WASHITA COUNTIES UNTIL 330 AM CDT...
AT 241 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR LONGDALE TO 3 MILES SOUTHEAST OF CLINTON...MOVING EAST AT 20
MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CLINTON...WATONGA...CORDELL...OKEENE...THOMAS...
HYDRO...ARAPAHO...CANTON...CORN...CUSTER CITY...EAKLY...LONGDALE...
BESSIE...FOSS...COLONY...HITCHCOCK...BRIDGEPORT...GREENFIELD AND
LOYAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3610 9881 3616 9862 3616 9799 3572 9827
3572 9831 3566 9831 3522 9860 3533 9908
3546 9920
TIME...MOT...LOC 0740Z 289DEG 17KT 3610 9854 3547 9893
MBSSpecial weather statement, Sep 14, 3:26 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
326 AM CDT MON SEP 14 2015
OKZ016>018-022>024-140900-
CANADIAN OK-CADDO OK-CUSTER OK-BLAINE OK-KINGFISHER OK-WASHITA OK-
326 AM CDT MON SEP 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CANADIAN...NORTHERN
CADDO...SOUTHEASTERN CUSTER...CENTRAL BLAINE...KINGFISHER AND
NORTHEASTERN WASHITA COUNTIES UNTIL 400 AM CDT...
AT 325 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTH OF HITCHCOCK TO 6 MILES WEST OF ALFALFA...MOVING
SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
EL RENO...WATONGA...KINGFISHER...HINTON...HENNESSEY...GEARY...
OKARCHE...HYDRO...BINGER...CALUMET...DOVER...EAKLY...GRACEMONT...
LOOKEBA...COLONY...HITCHCOCK...BRIDGEPORT...GREENFIELD...LOYAL AND
CONCHO.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 85 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3585 9772 3538 9807 3538 9810 3534 9810
3515 9823 3519 9881 3603 9843 3616 9768
TIME...MOT...LOC 0822Z 302DEG 23KT 3589 9834 3523 9872
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:03 PM CDT | Special Weather Statement | OUN | Harper | 42 min |
| Sep 13, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 32 min |
| Sep 13, 10:49 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Sep 13, 11:17 PM CDT | Special Weather Statement | OUN | Harper | 43 min |
| Sep 13, 11:58 PM CDT | Special Weather Statement | OUN | Woodward | 32 min |
| Sep 14, 12:26 AM CDT | Special Weather Statement | OUN | Woods, Woodward | 49 min |
| Sep 14, 12:50 AM CDT | Special Weather Statement | OUN | Woodward | 40 min |
| Sep 14, 1:24 AM CDT | Special Weather Statement | OUN | Dewey | 51 min |
| Sep 14, 2:07 AM CDT | Special Weather Statement | OUN | Custer, Dewey, Major | 38 min |
| Sep 14, 2:42 AM CDT | Special Weather Statement | OUN | Blaine, Custer | 48 min |
| Sep 14, 3:26 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Kingfisher | 34 min |
| Sep 14, 4:03 AM CDT | Special Weather Statement | OUN | Blaine, Caddo | 27 min |
| Sep 14, 4:31 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| Sep 14, 5:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Sep 14, 6:33 AM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| Sep 14, 6:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| Sep 14, 9:46 AM CDT | Special Weather Statement | OUN | Payne | 59 min |
Nearby
Wind Advisories in Oklahoma, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.